RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 425, Number 6, Pages 733–736 (Mi dan83)  

This article is cited in 5 scientific papers (total in 5 papers)

On the trigonometric polynomials that deviate least from zero

V. V. Arestov, A. S. Mendelev



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, “Sharp inequalities for trigonometric polynomials with respect to integral functionals”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S21–S36  mathnet  crossref  isi  elib
    2. V. N. Dubinin, S. I. Kalmukov, “On polynomials with constraints on circular arcs”, J. Math. Sci. (N. Y.), 184:6 (2012), 703–708  mathnet  crossref
    3. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. S. I. Kalmykov, “On polynomials and rational functions normalized on the circular arcs”, J. Math. Sci. (N. Y.), 200:5 (2014), 577–585  mathnet  crossref
    5. E. B. Bairamov, “Mnogochleny, naimenee uklonyayuschikhsya ot nulya na kvadrate kompleksnoi ploskosti”, Tr. IMM UrO RAN, 24, no. 3, 2018, 5–15  mathnet  crossref  elib
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019